|
1. R. Willink. (2004). Coverage intervals and statistical coverage intervals. Metrologia 41 (3):L5-L6 .
2. John W. Pratt, Jean D. Gibbons. (1981). Concepts of nonparametric theory. New York : Springer-Verlag.
3. George Casella, Roger L. Berger. (June 2001). Statistical inference 2nd edition. Wadsworth Pub Co.
4. J. Aitchison, I.R. Dunsmore. (September 18, 1975). Statistical prediction analysis. Cambridge University Press.
5. B. L.Welch, H. W. Peers. (1963). On Formulate for Confidence Points Based on Integrals of Weighted Likelihood. University of Leeds.
6. Michael Hamada, Valen Johnson, Leslie M. Moore, Joanne Wendelberger. (2004). Bayesian prediction intervals and Their Relationship to Tolerance Intervals. Technometrics, Volume 46, Number 4, 1 November 2004, pp. 452-459(8).
7. Aitchison, J. (1964). Bayesian Tolerance Regions. Journal of Royal Statistical Society, Ser. B, 26, 161-175.
8. M. S. Bartlett. (1953). Approximate confidence interval. JSTOR 12-19.
9. Kendall M. G. (1979). The advanced theory of statistics. London: Griffin, 4th ed. 19.10~19.12.
10. D. V. Lindley. (1957). Fiducial distributions and Bayes’ theorem. JSTOR 102-107.
11. D. T. Shirke, R. R. Kumbhar, D. Kundu. (2005). tolerance intervals for exponentiated scale family of distributions. Journal of Applied Statistics. Routledge, part of the Taylor & Francis Group. Volume 32.
12. Douglas C. Montgomery, Elizabeth A. Peck, G. Geoffrey Vining. (2003). Introduction to Linear Regression Analysis 3rd edition. The American Statistician, Volume 57, pp. 67-67(1).
13. I. Janiga, I. Garaj. (2005). On one-sided tolerance intervals of Normal distribution With Unknown Parameters. Journal of the Applied Mathematics, Statistics and Informatics (JAMSI), No. 1.
14. W. J. Shih. (1989). Prediction Approaches to Sequentially Searching for an Optimal Dose. JSTOR. Biometrics.
15. Chun-Nan Hsu, Hau-Chung Yu, Bo-Hou Yang. (2003). SPEAKER VERIFICATION WITHOUT BACKGROUND SPEAKER MODELS. Institute of Information Science, Academia, Sinica, Nankang 115, Taipei City, Taiwan.
16. BE Ellison. (1964). On Two-Sided Tolerance Intervals for a Normal Distribution. JSTOR. The Annals of Mathematical Statistics.
|